![]() |
Volumn 65, Issue 6, 2002, Pages
|
Chaotic diffusion of particles with finite mass in oscillating convection flows
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
BOUNDARY CONDITIONS;
CHAOS THEORY;
DIFFERENTIAL EQUATIONS;
FUNCTIONS;
HAMILTONIANS;
HEAT CONVECTION;
CHAOTIC DIFFUSION;
DIFFUSION CONSTANTS;
LAGRANGIAN CHAOS;
PARTICLE DIFFUSION;
DIFFUSION;
|
EID: 41349109268
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.65.067201 Document Type: Article |
Times cited : (9)
|
References (7)
|